MathSciNet Relay Station
MathSciNet bibliographic data
MR1321564 (96h:17011) 17B35 (16S30)
Alev, Jacques; Ooms, Alfons; Van den Bergh, Michel A class of counterexamples to the Gelʹfand-Kirillov conjecture. Trans. Amer. Math. Soc. 348 (1996), no. 5, 1709–1716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement